MathSciNet Relay Station
MathSciNet bibliographic data
MR693443 (84i:45009) 45J05 (34B15)
Agarwal, Ravi P. Boundary value problems for higher order integro-differential equations. Nonlinear Anal. 7 (1983), no. 3, 259–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement